# SDR UIEA9709

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Part time: 57,966 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTS:  FLT NR LAU 322/28, BOG/MIA - DEPARTED BOG ON 9-28-97 AND EXPERIENCED AN ABORTED TAKEOFF DUE NR 4 ENGINE FAN BLADE SEPARATION (2 EACH).  IN ADDITION, EXHAUST TAIL PLUG EXITED THE ENGINE AND WAS RECOVERED FROM THE RUNWAY.  FAN EXIT GUIDE VANES EXHIBIT DAMAGE AND SEVERAL MISSING.  ALL FAN BLADES EXHIBIT DAMAGE.  REPLACED NR 4 ENGINE, SN ON 662439.  OPERATIONAL CHECK SATISFACTORY.  (X)
